A 35-year-old female asked:
i took the flu jab yesterday and i'm sore all over today and weak?
3 doctor answers
Dr. Robert Kwok answered
33 years experience Pediatrics
Can call Dr on video: COVID-19 pandemic at this time so a doctor may wish to consult by video first instead of an in-person visit. Such symptoms can be from a strep throat, influenza, other inflammation or infection, a drug side effect, etc... Usually, a person calls the doctor if the symptoms are moderate or worrisome, to discuss and plan next steps. It is likely the cause is something other than a flu shot. (3/31/20)
Answered on Apr 1, 2020
Dr. Vijaya Sikand answered
39 years experience Family Medicine
Flu Shot symptoms: While most patients have either no symptoms or just mild muscle soreness at the injection site after the flu shot, occasionally patients do have mild to moderate but brief systemic symptoms that resolve in a day or so. This is probably the reaction of your immune system to the immunization with flu antigen. It is not serious and many patients take a little acetaminophen or ibuprofen for relief.
Answered on Apr 1, 2020
Dr. David Debrota answered
38 years experience Internal Medicine
Could be the jab: Influenza immunization (the "flu jab") can sometimes produce symptoms, including soreness and aches. Unlucky people actually get the flu (coincidentally) within the week or so after getting it, because it is not immediately or 100% effective. Some stories of immunization actually causing the flu are probably due to people not realizing that they already have the flu as they get the immunization.
Answered on Nov 7, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I got a blood in sputum in yesterday as well and today in morning and before i had fever for 2 nights in day time i took medicine but i manage it but i am still having cough please suggest me
I have been having pins and needles on the balls and toes of both feet for over a week and today little bit of pain in left side of chest on breast
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month